# SDR REXA2022051100326

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 33,574 hours, 23,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 601R3180111
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT GAS STRUT MOUNTING BRACKET IS CRACKED. REPLACED PAX DOOR AFT GAS STRUT MOUNTING BRACKET P/N 601R318011-1 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
